# SDR A6WA2018040645752

- Difficulty date: April 5, 2018
- Submitted: April 6, 2018
- Operation: Air carrier
- Aircraft: N453AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7838
- Aircraft time: 33,975 hours, 33,252 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Unknown
- Location: Flt Controls
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING DESCENT, AN UNCOMMANDED YAW AND ROLL OCCURED AT 16000 FT. RAN QRH FOR THE UNCOMMANDED YAW MOTION AND DISCONNECTED YAW DAMPERS. YAW CONTINUED ALL THE WAY TO TOUCH DOWN. INTERMITTENT LEFT AND RIGHT DUTCH ROLL.
